Skip to Main content Skip to Navigation

Karhunen–Loève decomposition of Gaussian measures on Banach spaces

Abstract : The study of Gaussian measures on Banach spaces is of active interest both in pure and applied mathematics. In particular, the spectral theorem for self-adjoint compact operators on Hilbert spaces provides a canonical decomposition of Gaussian measures on Hilbert spaces, the so-called Karhunen–Loève expansion. In this paper, we extend this result to Gaussian measures on Banach spaces in a very similar and constructive manner. In some sense, this can also be seen as a generalization of the spectral theorem for covariance operators associated with Gaussian measures on Banach spaces. In the special case of the standard Wiener measure, this decomposition matches with Lévy–Ciesielski construction of Brownian motion.
Document type :
Journal articles
Complete list of metadatas

https://hal-emse.ccsd.cnrs.fr/emse-02426501
Contributor : Florent Breuil <>
Submitted on : Thursday, January 2, 2020 - 2:54:11 PM
Last modification on : Wednesday, March 4, 2020 - 12:28:05 PM

Links full text

Identifiers

Citation

Xavier Bay, Jean-Charles Croix. Karhunen–Loève decomposition of Gaussian measures on Banach spaces. Probability and Mathematical Statistics, 2019, 39 (2), pp.279 - 297. ⟨10.19195/0208-4147.39.2.3⟩. ⟨emse-02426501⟩

Share

Metrics

Record views

28